Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 142, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 5:53 PM CDT for Champaign County, McLean County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2016, 5:53 PM CDT (22:53 UTC)
- Expired
- Nov 2, 2016, 6:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
990
WUUS53 KILX 022253
SVRILX
ILC019-113-022330-
/O.NEW.KILX.SV.W.0142.161102T2253Z-161102T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
553 PM CDT WED NOV 2 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 630 PM CDT
* AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAYBROOK...
OR 9 MILES SOUTHWEST OF GIBSON CITY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAYBROOK AND FOOSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4036 8830 4035 8858 4040 8859 4044 8846
4040 8846 4040 8831
TIME...MOT...LOC 2253Z 255DEG 36KT 4038 8852
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GEELHART2 follow-up statements
404
WWUS53 KILX 022312
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT WED NOV 2 2016
ILC113-022321-
/O.CAN.KILX.SV.W.0142.000000T0000Z-161102T2330Z/
MCLEAN-
612 PM CDT WED NOV 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4035 8846 4040 8846 4040 8831 4036 8830
TIME...MOT...LOC 2311Z 255DEG 36KT 4043 8828
$$
ILC019-022330-
/O.CON.KILX.SV.W.0142.000000T0000Z-161102T2330Z/
CHAMPAIGN-
612 PM CDT WED NOV 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN CHAMPAIGN COUNTY...
AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED BETWEEN GIBSON
CITY AND FOOSLAND...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOOSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 8846 4040 8846 4040 8831 4036 8830
TIME...MOT...LOC 2311Z 255DEG 36KT 4043 8828
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
GEELHART272
WWUS53 KILX 022324
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT WED NOV 2 2016
ILC019-022334-
/O.EXP.KILX.SV.W.0142.000000T0000Z-161102T2330Z/
CHAMPAIGN-
624 PM CDT WED NOV 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHAMPAIGN COUNTY
WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 4035 8846 4040 8846 4040 8831 4036 8830
TIME...MOT...LOC 2324Z 255DEG 36KT 4046 8811
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Nov 2, 2:44 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 244 PM CDT Wed Nov 2 2016 .SHORT TERM...(This evening through Thursday) ISSUED AT 239 PM CDT Wed Nov 2 2016 Latest surface map showing the main low pressure center further west toward Kansas, with a secondary low starting to organize near Quincy. The warm front continues to arc just north of our forecast area roughly along the I-80 corridor, with the trailing cold front southwest through Kansas City. Clusters of thunderstorms have tracked across the northern and northeast CWA so far, with more widespread convection just ahead of the cold front and moving into west central Illinois, where CAPE's have increased to around 500-1000 J/kg. The earlier convection has kept the northern CWA largely in the 60s and lower 70s, while upper 70s to near 80 degrees prevail south of I-72. Greatest rain chances continue to be this evening as this line of storms pushes east across the state, with lingering rain mainly across the south half of the CWA after midnight. Storms so far have pulsed up at times with sub-severe hail, and this will likely be the general trend into early evening. The front itself should sweep through most of the forecast area by about 4 am Thursday, but some showers will linger over the far southeast until this front exits. Clearing trend will push from northwest-southeast on Thursday as high pressure starts to build east from the Plains. Temperatures will be cooler than today, but still well above seasonal normals. with highs mainly in the mid-upper 60s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 239 PM CDT Wed Nov 2 2016 A sprawling surface high and at least weak upper-level ridging will dominate the weather pattern across central and southeast Illinois through Monday. This pattern is conducive to dry conditions and continued above normal temperatures. A significant upper-level wave is expected to top the mean ridge across the lower 48 states early next week. This wave is forecast to push a weak cold front through the forecast area Monday night into Tuesday. This front is likely to be accompanied by a few showers and possibly a thunderstorm, but a lack of available moisture should keep the precipitation to a minimum. Quiet and slightly cooler conditions will follow the front heading into midweek. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1238 PM CDT Wed Nov 2 2016 Convection starting to shift east of the TAF sites at midday, but more thunderstorms are developing near the Iowa/Missouri border and will be a factor for central Illinois TAF sites generally in the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur with the stronger storms initially. Once the storms pass, a cold front will follow, and bring more widespread ceilings down into low MVFR or IFR range much of the night. These should lift toward early to mid morning Thursday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Bak AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT WED NOV 2 2016 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS SHOULD BE ON A WEAKENING TREND BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH 8 PM. ILZ044>046-052>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL... SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE CURRENTLY NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Nov 2, 4:20 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016 M1.00 INCH PEORIA IL EMERGENCY MNGR
&&
25Local storm report, Nov 2, 4:42 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL NORTH PEKIN 40.62N 89.62W
11/02/2016 M0.88 INCH TAZEWELL IL FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND
0428 PM HAIL GROVELAND 40.61N 89.53W
11/02/2016 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0430 PM HAIL MORTON 40.61N 89.47W
11/02/2016 M0.75 INCH TAZEWELL IL NWS EMPLOYEE
0430 PM TSTM WND GST MORTON 40.61N 89.47W
11/02/2016 E50.00 MPH TAZEWELL IL NWS EMPLOYEE
0435 PM TSTM WND GST 1 W MORTON 40.61N 89.49W
11/02/2016 M53.00 MPH TAZEWELL IL EMERGENCY MNGR
0435 PM HAIL 1 E MORTON 40.61N 89.45W
11/02/2016 M1.50 INCH TAZEWELL IL TRAINED SPOTTER
&&
25Special weather statement, Nov 2, 4:43 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT WED NOV 2 2016
ILZ041-042-047-048-050-051-022215-
MORGAN-CASS-SANGAMON-MASON-MENARD-LOGAN-
443 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SANGAMON...SOUTHEASTERN
MASON...MENARD...NORTHEASTERN MORGAN AND SOUTHEASTERN CASS COUNTIES
UNTIL 515 PM CDT...
AT 443 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SAN JOSE TO NEAR LITERBERRY. MOVEMENT WAS EAST
AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...LINCOLN...MASON CITY...CHATHAM...ALEXANDER...AUBURN...
SHERMAN...ROCHESTER...RIVERTON...PETERSBURG...ATHENS...MOUNT
PULASKI...WILLIAMSVILLE...NEW BERLIN...ASHLAND...DIVERNON...PLEASANT
PLAINS...GREENVIEW...LOAMI AND SAN JOSE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 55 BETWEEN MILE MARKERS 81 AND 135.
INTERSTATE 72 BETWEEN MILE MARKERS 71 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4032 8964 4019 8914 4008 8914 3954 8968
3977 9023
TIME...MOT...LOC 2143Z 290DEG 36KT 4030 8962 3982 9014
GEELHARTLocal storm report, Nov 2, 4:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 3 E CREVE COEUR 40.64N 89.54W
11/02/2016 M1.25 INCH TAZEWELL IL MESONET
ON I-74 MM 98
&&
25Local storm report, Nov 2, 4:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL FARMINGTON 40.70N 90.00W
11/02/2016 M0.75 INCH FULTON IL EMERGENCY MNGR
0400 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
11/02/2016 M1.33 INCH KNOX IL MESONET
TOTAL SO FAR TODAY
0405 PM HAIL HANNA CITY 40.69N 89.79W
11/02/2016 M1.25 INCH PEORIA IL MESONET
0419 PM HAIL PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016 M1.00 INCH PEORIA IL EMERGENCY MNGR
0422 PM HAIL NORTH PEKIN 40.62N 89.62W
11/02/2016 M0.88 INCH TAZEWELL IL FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND
0427 PM HAIL 3 E CREVE COEUR 40.64N 89.54W
11/02/2016 M1.25 INCH TAZEWELL IL MESONET
ON I-74 MM 98
0428 PM HAIL GROVELAND 40.61N 89.53W
11/02/2016 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0430 PM TSTM WND GST MORTON 40.61N 89.47W
11/02/2016 E50.00 MPH TAZEWELL IL NWS EMPLOYEE
0430 PM HAIL MORTON 40.61N 89.47W
11/02/2016 M0.75 INCH TAZEWELL IL NWS EMPLOYEE
0435 PM HAIL 1 E MORTON 40.61N 89.45W
11/02/2016 M1.50 INCH TAZEWELL IL TRAINED SPOTTER
0435 PM TSTM WND GST 1 W MORTON 40.61N 89.49W
11/02/2016 M53.00 MPH TAZEWELL IL EMERGENCY MNGR
&&
25Local storm report, Nov 2, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL MORTON 40.61N 89.47W
11/02/2016 M1.75 INCH TAZEWELL IL NWS EMPLOYEE
0415 PM HAIL MAPLETON 40.57N 89.72W
11/02/2016 M1.25 INCH PEORIA IL PUBLIC
0530 PM HAIL DOWNS 40.40N 88.87W
11/02/2016 M1.00 INCH MCLEAN IL EMERGENCY MNGR
0528 PM FUNNEL CLOUD 1 S LATHAM 39.95N 89.16W
11/02/2016 LOGAN IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Nov 2, 11:11 AM CDT | Special Weather Statement | ILX | Woodford | 19 min |
| Nov 2, 11:33 AM CDT | Special Weather Statement | ILX | McLean | 27 min |
| Nov 2, 1:55 PM CDT | Special Weather Statement | ILX | Vermilion | 35 min |
| Nov 2, 2:42 PM CDT | Special Weather Statement | ILX | Knox | 48 min |
| Nov 2, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 34 min |
| Nov 2, 3:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Nov 2, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 32 min |
| Nov 2, 4:04 PM CDT | Special Weather Statement | ILX | Cass, Mason, Tazewell | 26 min |
| Nov 2, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 37 min |
| Nov 2, 4:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 37 min |
| Nov 2, 4:43 PM CDT | Special Weather Statement | ILX | Logan, Menard, Sangamon | 32 min |
| Nov 2, 5:10 PM CDT | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 23 min |
| Nov 2, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 46 min |
| Nov 2, 5:31 PM CDT | Tornado Warning | ILX | Macon | 29 min |
| Nov 2, 5:59 PM CDT | Tornado Warning | ILX | Macon, Moultrie, Piatt, Shelby | 31 min |
| Nov 2, 6:19 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.